Pseudorandom functions in TC0 and cryptographic limitations to proving lower bounds


Krause, Matthias ; Lucks, Stefan



DOI: doi.org/10.1007/s000370100002
URL: https://link.springer.com/article/10.1007/s0003701...
Additional URL: https://www.semanticscholar.org/paper/Pseudorandom...
Document Type: Article
Year of publication: 2001
The title of a journal, publication series: Computational Complexity : CC
Volume: 10
Issue number: 4
Page range: 297-313
Place of publication: Cham
Publishing house: Springer International Publishing
ISSN: 1016-3328 , 1420-8954
Related URLs:
Publication language: English
Institution: School of Business Informatics and Mathematics > Theoretische Informatik (Krause)
Subject: 004 Computer science, internet

Dieser Eintrag ist Teil der Universitätsbibliographie.




Metadata export


Citation


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item